Drugs

What to do in case of...

                                    ...overdose on drugs or alcohol

CALL 911 or Emergency Room:    

                                         St. John’s Hospital  -  885-2115
                                         Cox  Center South  875-2823
                                         Cox  Center North  269-3193

 

            Do not leave the person alone.  Turn the victim on his/her side
to prevent choking in case of vomiting.

            If you live in a residence hall tell a staff member that there is an emergency

            WARNING SIGNS OF ACUTE ALCOHOL POISONING:  
(Do not wait for all the signs to be present)

  • person is unconscious or semiconscious.

  • person has cold, clammy, pale or bluish skin

  • slow breathing (less than 8 breaths per minute)

  • irregular breathing (10 seconds or more between breaths)

  • no response to pinching the skin

  • vomiting while passed out, and not waking after vomiting

  • seizures

 IF ANY OF THE ABOVE SYMPTOMS EXIST, CALL 911!!!

If you have difficulty coping after the emergency, contact the Counseling and Testing Center

 

    Disclaimer

    Click for information on: 

    Alcohol or drug education

                Alcohol and drug treatment 

                Impact of alcohol and drugs an families

                Alcohol and drug use in pregnancy